Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A characterization of torsionfree modules over rings of quotients


Author: John A. Beachy
Journal: Proc. Amer. Math. Soc. 34 (1972), 15-19
MSC: Primary 16A40
MathSciNet review: 0296098
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \sigma $ be an idempotent kernel functor defining the ring of left quotients $ {Q_\sigma }(R)$. We introduce a notion of $ \sigma $-divisibility, and show that a $ \sigma $-torsionfree R-module M is a module over $ {Q_\sigma }(R)$ if and only if M is $ \sigma $-divisible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40

Retrieve articles in all journals with MSC: 16A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0296098-7
PII: S 0002-9939(1972)0296098-7
Keywords: Ring of left quotients, idempotent kernel functor, $ \sigma $-torsionfree, $ \sigma $-injective, $ \sigma $-projective, $ \sigma $-divisible
Article copyright: © Copyright 1972 American Mathematical Society